| Model Number |
7010 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).A2: age at time of event: 18 years or older.Device evaluated by mfr.: fg quantum maverick, mr 3.5mm x 12mm was returned to the complaint investigation site (cis).A visual and tactile examination revealed no issues with the hypotube shaft.No issues identified with the outer / mid-shaft sections or the inner lumen of the device.A detailed microscopic examination of the balloon material identified a pinhole in the balloon above the distal markerband.Microscopic examination of the proximal and distal markerbands identified no damage.Bumper tip showed signs of distal tip damage.The device was inflated to the rated burst pressure of 14 atmospheres and a pinhole was observed.
Event or Problem Description
Reportable based on device analysis completed on 05-nov-2024.It was reported that crossing difficulties occurred.The 85% stenosed target lesion was located in the moderately tortuous and moderately calcified left circumflex artery.A 3.5mm x 12mm quantum maverick balloon catheter was advanced for dilation but failed to cross the lesion.The procedure was completed with another of the same device.The patient was stable post-procedure.However, returned device analysis revealed pinhole in the balloon.